# SDR 2003F00511

- Difficulty date: June 20, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- System (JASC): 8000 · Engine Starting System
- Part: Starter
- Part number: 35059184
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE REPORTED AS SMOKING BY TOWER AND OTHER AIRCRAFT DURING TAXI OUT.  RIGHT ENGIEN STARTER FAILED TO DISENGAGE AFTER START.  STARTER WAS REPLACED, SERVICED AND OPERATIONALLY CHECKED.  RIGHT ENGINE STARTER CHECK GOOD PER CESSNA CITATION X MM AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
